Volume 22, issue 1 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23, 1 issue

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Moduli space of nonnegatively curved metrics on manifolds of dimension $4k+1$

Anand Dessai

Algebraic & Geometric Topology 22 (2022) 325–347

In each dimension 4k + 1 9, we exhibit infinite families of closed manifolds with fundamental group 2 for which the moduli space of metrics of nonnegative sectional curvature has infinitely many path components. Examples of closed manifolds with finite fundamental group with this property were known before only in dimension 5 and dimensions 4k + 3 7.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

moduli spaces, nonnegative curvature, eta-invariants, diffeomorphism classification
Mathematical Subject Classification
Primary: 53C20, 58D27, 58J28
Secondary: 19K56, 53C27, 57R55
Received: 30 May 2020
Revised: 15 January 2021
Accepted: 9 February 2021
Published: 26 April 2022
Anand Dessai
Department of Mathematics
University of Fribourg